I am a 51 years old male who was prescribed to ue nitroglycerine ointment .2% by specialist dr. for anal fissure, I am also taking Ketoconazole 2% creame and recently started to have rash and itching and taking now zyrtech and hydoxizine 25 mg and think of these reacting and question is if I can stop the nitroglycerin ointment
KBIG Nitro paste is used for lots of things and being where the doctor is putting it i have seen this often but what your questions is you have to bring this to the doctors attention this is for a very selective reason and not all doctors are going to know what this doctor is having you apply it to the rear for... And for that reason you really must talk to your doctor the sooner the better to let the doctor know that you are having problems... the sooner the better to get this resolved... do not stop the nitro oint..until you talk to the doctor you don't want to mess up your treatment and have to start all over again... so give them a call asap.Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Apr 2011 • 1 answer
Posted 14 Apr 2012 • 3 answers
Posted 22 Jul 2013 • 6 answers
Anal Fissure and Fistula - I have gone through an operation of my anal fissue on 18th july/2013,but?
Posted 24 Jul 2013 • 1 answer
Posted 22 Feb 2016 • 1 answer